It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 4 5 6 7 8 Showing 1 - 20 of 155 for ziac. (0.001 seconds)


... My Dr. took me off of Ziac and put me on atenolol 25 mg. twice a day because of my heart palpitations. The side effects make me feel bad but the Dr. said to stay on it. ... (3 replies)
... That might be good advice to discuss with your doctor, but you should NOT stop taking any prescribed medication based solely on info in a message board-- you need to work with your doctor on whatever is prescribed, and report effects to the doc until you are heard (or change docs). This board is not a doctor! ~Susan (6 replies)
... ok when should i take them. i took the ziac already. i think he and the pharmacist said its okay to take them both at the same time. I will do just the verapamil tommorrow. ... (6 replies)

... ok but i dont think its the ziac, i had them before i went to the doc (6 replies)
... If the ziac causes daily headaches all day long you CANNOT continue to take it no matter WHAT your doctor says. ... (6 replies)
... he first said it was because of the high blood pressure, now its down he says its the ziac bisopoporol. ... (6 replies)
... I used to take Ziac. I had very good results with it, but my high blood pressure gave me no symptoms.... I only had couple of nosebleeds. (1 replies)
... I think he might be wrong about the ziac because the headache is in the same spot. ... (1 replies)
... Blocker from 5 mg ot 2.5 my concentration has improved. By the way, cost means nothing to me because I'm in Egypt and a Ziac pill costs 0. ... (3 replies)
... michael, I feel the captopril is a FAR better choice...and a LOT cheaper than Norvasc or the stupndously expensive Ziac...charging $2.50 a pill for a beta-blocker with HCTZ is criminal. If you've never tried an ACEI, a good class of meds, there is the REAL risk of endless coughing. But the only way to find out is to TRY it. If you don't cough and you get good numbers... (3 replies)
... I had side effects with Atacand, Cozaar and Norvasc so I want try something new until I gradually take myself out of Ziac so do you think that Captopril is fine? ... (3 replies)
... Im not sure if im cleared up or not yet,lol. I know alot of people who take ziac dont get any sexual side effects at all, maybe its all in my head. Thanks for the support everyone. ... (9 replies)
... Since Ziac is a combination beta blocker and thiazide diuretic, the potential for erectile dysfunction is high. ... (9 replies)
... t was a site that points out why you shoouldnt take blood pressure meds for each med type. I know I got to stop eating so much,lol. Anyways I do feel better that Ziac didnt cause your ED. Anyways thanks for the help man. ... (17 replies)
... First, you eat TOO MUCH fast food which is not good for your health. About the High BP Meds, there are certain drug classes like ARBs which has the least possible side effects and if you are talking about Diuretics , which increase sugar and cholestrol too plus reducing Potassium and Magnesium blood levels, as Lenin said it's used for the last 50 years and well tolerance by... (17 replies)
... I got to go for a while but will be back in like 30 mins probably. One last question, do you think Ziac is the cause of your ED? ... (17 replies)
... was while I was on ziac by the way, the highest reading I have ever gotton by far and it was on ziac,lol. Listen, I think theres many natural alternatives to meds. ... (17 replies)
... NO Ziac didn't effect my libido AT ALL, I know it's very important because we are young men but I know something. When you worry more you get many health issues. ... (17 replies)
... Did Ziac make you loss any libido? ... (17 replies)
... Do you take Ziac caused your problems or was it something else? ... (17 replies)




Pages: 1 2 3 4 5 6 7 8

All times are GMT -7. The time now is 04:16 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!